A new approximate analytical method and its convergence for nonlinear time-fractional partial differential equations

Document Type : Article

Authors

Laboratory of Fundamental and Numerical Mathematics Department of Mathematics, Faculty of Sciences Ferhat Abbas Setif University 1, 19000 Setif, Algeria

Abstract

The main goal of this paper is to present a new approximate analytical method called modified generalized Taylor fractional series method (MGTFSM) for solving general nonlinear time- fractional
partial differential equations. The fractional derivative is considered in the Caputo sense. We establish the convergence results of the proposed method. The basic idea of the MGTFSM is to construct the solution in the form of infinite series which converges rapidly to the exact solution of the given problem. The main advantage of the proposed method compare to current methods is that method solves the nonlinear problems without using linearization, discretization, perturbation or any
other restriction. The efficiency and accuracy of the MGTFSM is tested by means of different numerical examples. The results prove that the proposed method is very effective and simple for solving the nonlinear fractional problems.

Keywords


References
[1] Al-Ghafri, K. S. and Rezazadeh, H. Solitons and other solutions of (3+1)-dimensional
space-time fractional modi ed KdV{Zakharov{Kuznetsov equation", Applied Mathe-
matics and Nonlinear Sciences, 4(2), pp. 289-304 (2019).
[2] Asaduzzaman, M. and Ali, Z. Existence of positive solution to the boundary value
problems for coupled system of nonlinear fractional di erential equations ", AIMS Math-
ematics, 4(3), pp. 880-895 (2019).
[3] Benavides-Cruz, M., Calderon-Ramon, C., Gomez-Aguilar J. F., et al. Numerical
simulation of metallic nanostructures interacting with electromagnetic elds using the
Lorentz-Drude model and FDTD method", International Journal of Modern Physics C,
27(04), 1650043. (2016).
[4] Ding, Q. andWong, P. J. Y. Quintic non-polynomial spline for time-fractional nonlinear
Schrdinger equation, ", Advances in Di erence Equations, 2020(46), pp. 1-27 (2020).
[5] Dubey, V.P., Kumar, R., Kumar, D., Khan, I., and Singh, J. An ecient computational
scheme for nonlinear time fractional systems of partial di erential equations arising in
physical sciences ", Advances in Di erence Equations, 2020(577), pp. 1-27 (2020).
[6] Farman, M., Akgul, A., Ahmad, A., and Imtiaz, S. Analysis and dynamical behavior
of fractional-order cancer model with vaccine strategy ", Mathematical Methods in the
Applied Sciences, 43, pp. 4871-4882 (2020).
[7] Ghanbari, B. and Gomez-Aguilar J. F. Optical soliton solutions for the nonlinear
Radhakrishnan-Kundu-Lakshmanan equation ", Modern Physics Letters B, 33(32),
1950437 (2019).
[8] Hosseini, K., Aligoli, M., Mirzazadeh, M., Eslami, M., and Gomez-Aguilar J. F. Dynamics
of rational solutions in a new generalized Kadomtsev-Petviashvili equation ",
Modern Physics Letters B, 33(35), 195043 (2020).
[9] Kumar, D., Singh, J., Tanwar, K., and Baleanu, D. A new fractional exothermic
reactions model having constant heat source in porous media with power, exponential
and Mittag-Leer laws ", International Journal of Heat and Mass Transfer, 138, pp.
1222-1227 (2019).
[10] Kumar, S., Ghosh, S., Kumar, R., and Jleli, M. A fractional model for population
dynamics of two interacting species by using spectral and Hermite wavelets methods ",
Numerical Methods for Partial Di erential Equations, 138, pp. 1-21 (2020).
[11] Mohammadi, F., Moradi, L., Baleanu, D., and Jajarmi, A. A hybrid functions numerical
scheme for fractional optimal control problems: application to non-analytic
dynamical systems", Journal of Vibration and Control, 24(21), pp. 5030-5043 (2018).
[12] Osman, M. S., Ali, K. K., and Gomez-Aguilar J. F. A variety of new optical soliton
solutions related to the nonlinear Schrdinger equation with time-dependent coecients",
Optik, 165389 (2020).
A new approximate analytical method and its convergence for... 13
[13] Prakash, A., Prakash, D. G., and Veeresha, P. A reliable algorithm for time-fractional
Navier-Stokes equations via Laplace transform", Nonlinear Engineering, 8, pp. 695-701
(2019).
[14] Sedeeg, A. K. H., Nuruddeen, R. I., and Gomez-Aguilar J. F. Generalized optical
soliton solutions to the (3+ 1)-dimensional resonant nonlinear Schrdinger equation with
Kerr and parabolic law nonlinearities ", Optical and Quantum Electronics, 51(6),173
(2019).
[15] Taneco-Hernndeza, M. A., Morales-Delgadob, V. F., and Gomez-Aguilar J. F. Fractional
Kuramoto-Sivashinsky equation with power law and stretched Mittag-Leer kernel",
Physica A: Statistical Mechanics and its Applications, 527, 121085 (2019).
[16] Thabet, H. and Kendre, S. New modi cation of Adomian decomposition method for
solving a system of nonlinear fractional partial di erential equations", International
Journal of Advances in Applied Mathematics and Mechanics, 6, pp. 1-13 (2019).
[17] Sontakke, B., and Shelke, A. S. Solution of time fractional partial di erential equations
by variational iteration method and applications ", Asian Journal of Mathematics and
Computer Research, 23(1), pp. 7-16 (2018).
[18] Ali, A. H., Ahmed, A. B., and Mohamed, H. Homotopy analysis method for solving
some partial time fractional di erential equation", IOSR Journal of Mathematics, 16(4),
pp. 35-40 (2020).
[19] Jleli, M., Kumar, S., Kumar, R., and Sameta, B. Analytical approach for time fractional
wave equations in the sense of Yang-Abdel-Aty-Cattani via the homotopy perturbation
transform method ", Alexandria Engineering Journal, 59, pp. 2859-2863 (2020).
[20] Khalouta, A. and Kadem, A. Comparison of new iterative method and natural homotopy
perturbation method for solving nonlinear time-fractional wave-like equations with
variable coecients", Nonlinear Dynamics and Systems Theory, 19(1-SI), pp. 160-169
(2019).
[21] Khalouta, A. and Kadem, A. Solutions of nonlinear time-fractional wave-like equations
with variable coecients in the form of Mittag-Leer functions", Thai Journal of
Mathematics, 18(1), pp. 411-424 (2020).
[22] Odibat, Z. Fractional power series solutions of fractional di erential equations by using
generalized Taylor series", Applied and Computational Mathematics, 19 (1), pp. 47-58
(2020).
[23] Khalouta, A. and Kadem, A. A new modi cation of the reduced di erential transform
method for nonlinear fractional partial di erential equations", Journal of Applied
Mathematics and Computational Mechanics, 19(3), pp. 45-58 (2020).
[24] Avci. I and Mahmudov N. I. Numerical solutions for multi-term fractional order differential
equations with fractional Taylor operational matrix of fractional integration",
Mathematics, 8(1), pp 1-24 (2020).
[25] Khalouta, A. and Kadem, A. Solution of the fractional Bratu-type equation via fractional
residual power series method ", Tatra Mountains Mathematical Publications, 76,
pp. 127-142 (2020).
[26] Khalouta, A. and Kadem, A. New analytical method for solving nonlinear timefractional
reaction-di usion-convection problems", Revista Colombiana de Matematicas,
54(1), pp. 1-11 (2020).
[27] Kilbas, A. A., Srivastava, H. M., and Trujillo, J. J. Theory and Application of Fractional
Di erential equations, Elsevier, North-Holland, (2006).
[28] Podlubny, I. Fractional Di erential Equations, Academic Press, New York, (1999).
[29] Riabi, L., Belghaba, K., Hamdi Cherif, M., and Ziane, Dj. Homotopy Perturbation
Method Combined with ZZ Transform to Solve Some Nonlinear Fractional Di erential
14 Ali Khalouta, Abdelouahab Kadem
Equations ", International Journal of Analysis and Applications, 17(3), pp. 406-419
(2019).
[30] Rao, T. R. R. Numerical solution for time fractional gas dynamics equations through
reduced di erential transform coupled with fractional complex transform ", Interna-
tional Journal of Pure and Applied Mathematics, 117(20), pp. 111-118 (2017).
[31] Momani, S. and Yildirim, A. Analytical approximate solutions of the fractional convection
di usion equation with nonlinnear source term by He's homotopy perturbation
method ", International Journal of Computer Mathematics, 87(5), pp. 1057-1065
(2010).
[32] Singh, J., Kumar, D., and Kilicman, A. Numerical solutions of nonlinear fractional partial
di erential equations arising in spatial di usion of biological populations ", Abstract
and Applied Analysis, Article ID 535793, pp. 1-12 (2014).